# SDR HEEA0014277

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 407375015101
- Condition: Illuminated
- Location: Chip Warn
- Part time: 1,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP SEGMENT COMES ON INTERMITTENTLY.
